TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
LostAngels Offline
Glam Rocker/Classic Violinist
Average Joe
***
 
LostAngels's Avatar
 
Name: Jordan Lorraine
Gender: Female
Location: Calgary, Alberta

Posts: 103
Join Date: November 22nd 2011

Possible Adderall overdose, please help. - November 26th 2011, 04:49 AM

I won't go in to too much detail explaining how I'm usually smart regarding my drug use, so please just take my word on it.*
I won't even mix acetaminophen with a narcotic without reading about possible interactions.

For some reason, today I took 150 mg of Adderall XR, over a 12 hour time span. I did not realize I took so much until just now.*
I'm a girl, and weigh a little over one hundred pounds.*
Earlier while I was out, my heart was pounding in a very irregular pattern, I felt nauseous which has never happened on Adderall before, and my breathing was incredibly fast and short.*
I feel alright now, but have been up for almost 45 hours, and see no chance of sleep yet again tonight.*
I want to take 5 mg Oxycodone, but my common sense is telling me that's a horrible idea; HOWEVER, I haven't found one article or story on them being a particularly dangerous combination. But none included such a high dose of amphetamine either.

Did I overdose?*
Can I take a small dose of 5 mg Oxycodone to help me sleep, safely tonight?*
Thanks in advance*
   
  (#2 (permalink)) Old
leavemealone Offline
I Still Miss You <3
Junior TeenHelper
****
 
leavemealone's Avatar
 
Name: Raewyn
Age: 23
Gender: Female
Location: Nowhere

Posts: 316
Blog Entries: 14
Join Date: August 15th 2011

Re: Possible Adderall overdose, please help. - November 26th 2011, 05:34 AM

I'm not completely sure what happened to make you have these symptoms, but I really wouldn't suggest adding more meds into your system, even if a lot of time has passed. Maybe you should call the doctors and schedule an appointment or even go to the 24 hr clinic. Medicine is something you need to take seriously, and I'm not saying you didn't, but I really don't want to see you getting really sick because of all these pills.


Exert your talents, and distinguish yourself, and don't think of retiring from the world, until the world will be sorry that you retire


   
  (#3 (permalink)) Old
Chris Offline
Member
Outside, huh?
**********
 
Chris's Avatar
 
Name: Chris
Age: 24
Gender: Male
Location: Illinios

Posts: 4,247
Blog Entries: 3
Join Date: November 28th 2011

Re: Possible Adderall overdose, please help. - November 29th 2011, 01:40 AM

I think that its time to go to the doctor. Tell him all your problems and maybe he will proscribe you a few different medications. Then stick to them.

Dont live your life always medicated. This is something that needs to get fixed before you end up hurting yourself to a very high extent or end up hurting someone else.


I hope you do the right think.

If you need any help let me know.

Goodluck,
Chris


Chris
I hope you know that you deserve it all. The best, the most honest, the most beautiful purest love in the world. Not only to be loved by others, but to be loved by yourself. To look in the mirror and think "Yes, I'm exactly who I want to be". To speak up and be proud of yourself. To be brave and open. You deserve the nicest and most caring people to walk into your life. You deserve it all, you know. The whole world...
   
Closed Thread

Bookmarks

Tags
adderall, overdose

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.